Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 104, NWS Jackson, MS

March 25, 2017Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2017, 12:50 AM CDT for Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2017, 12:50 AM CDT (05:50 UTC)
Expired
Mar 25, 2017, 1:45 AM CDT
In force
55 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 179 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 1:18 AM CDTTSTM WND DMG1 Wnw Bastrop, LABASTROP CITY POLICE REPORTS TREE DOWN ON EDEN AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 12:05 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

930 
WUUS54 KJAN 250550
SVRJAN
LAC067-083-123-250645-
/O.NEW.KJAN.SV.W.0104.170325T0550Z-170325T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1250 AM CDT SAT MAR 25 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Morehouse Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...
  Southwestern West Carroll Parish in northeastern Louisiana...

* Until 145 AM CDT

* At 1249 AM CDT, severe thunderstorms were located along a line
  extending from 11 miles south of Huttig to near Buckner, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Rayville and Start around 110 AM CDT. 
  Holly Ridge around 120 AM CDT. 
  Darnell and Goodwill around 140 AM CDT. 

Other locations impacted by these severe thunderstorms include
Bonita, Collinston, Mer Rouge, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3298 9208 3300 9207 3300 9151 3260 9142
      3258 9145 3254 9144 3253 9147 3251 9148
      3226 9200 3228 9200 3228 9203 3238 9201
      3252 9190 3260 9193 3266 9191 3266 9194
      3271 9197 3271 9204 3269 9205 3270 9206
TIME...MOT...LOC 0549Z 227DEG 41KT 3288 9215 3231 9199 

HAIL...0.88IN
WIND...60MPH
 
$$

JC
2 follow-up statements
110 
WWUS54 KJAN 250619
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
119 AM CDT SAT MAR 25 2017

LAC067-083-123-250645-
/O.CON.KJAN.SV.W.0104.000000T0000Z-170325T0645Z/
Morehouse LA-Richland LA-West Carroll LA-
119 AM CDT SAT MAR 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR MOREHOUSE...RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES...

At 119 AM CDT, severe thunderstorms were located along a line
extending from near Crossett to near Rayville, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Darnell and Goodwill around 140 AM CDT. 

Other locations impacted by these severe thunderstorms include
Bonita, Collinston, Mer Rouge, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 9198 3300 9198 3300 9151 3260 9142
      3258 9145 3254 9144 3253 9147 3251 9148
      3226 9200 3228 9200 3228 9203 3238 9201
      3252 9190 3260 9193 3266 9191 3266 9194
      3271 9197 3275 9203 3272 9204
TIME...MOT...LOC 0619Z 227DEG 41KT 3310 9187 3253 9171 

HAIL...0.88IN
WIND...60MPH
 
$$

JC
976 
WWUS54 KJAN 250641
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
141 AM CDT SAT MAR 25 2017

LAC067-083-123-250651-
/O.EXP.KJAN.SV.W.0104.000000T0000Z-170325T0645Z/
Morehouse LA-Richland LA-West Carroll LA-
141 AM CDT SAT MAR 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR MOREHOUSE...RICHLAND AND
SOUTHWESTERN WEST CARROLL PARISHES WILL EXPIRE AT 145 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 600 AM CDT for
northeastern Louisiana.

LAT...LON 3299 9198 3300 9198 3300 9151 3260 9142
      3258 9145 3254 9144 3253 9147 3251 9148
      3226 9200 3228 9200 3228 9203 3238 9201
      3252 9190 3260 9193 3266 9191 3266 9194
      3271 9197 3275 9203 3272 9204
TIME...MOT...LOC 0641Z 227DEG 41KT 3326 9167 3269 9151 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:41 AM CDT, 9 minutes earlier.

Area forecast discussion, Mar 25, 12:41 AM CDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1241 AM CDT Sat Mar 25 2017

.UPDATE...
Updated for 06Z aviation discussion and forecast discussion.

&&

.AVIATION...
06Z TAF discussion:

Scattered MVFR conditions are expected tonight through the day
tomorrow due to ceiling with south winds remaining sustained at 10
to 20 mph and occasional gusts up to 30 mph through the day
tomorrow. This is all in advance of a line of showers and storms
pushing toward GLH/GWO by 2 to 4 am CDT. Of course very gusty
winds and temporary IFR conditions are expected in the midst of
any thunderstorms. Expect this band of thunderstorms to weaken
toward daybreak as it pushes through JAN/HKS and then perhaps
strengthen again by midday to afternoon as it moves through the
GTR/CBM/NMM/MEI/PIB/HBG corridor. In addition, addition storms
could form by midday afternoon near the I-55 corridor with this
activity advancing east late afternoon into the evening hours.
There is some chance locations in eastern and southeastern MS
could be dealing with MVFR or worse conditions and a few rounds of
thunderstorms through the day tomorrow. /BB/

&&

.DISCUSSION...

Late Evening update:

Severe thunderstorm Watch #84 has just been issued for western
portions of the region (mainly west of the Interstate 55 corridor
through the overnight (until 6 AM CDT). Convection about to move
into far western zones has previously been responsible for quite a
few tornado warnings to our west, but ingredients for severe
weather will be in increasingly lesser supply the further east
into our region the thunderstorms progress. Still, thinking is
there will be enough instability and shear to prompt some severe
thunderstorms in the watch area and even though the watch is not a
tornado watch, a tornado cannot be ruled out with the strongest
activity in the mainly our far west. Anticipating that a good
portion of the watch will be able to be canceled before watch
expiration as convection clears the area. /BB/

Previous evening update:

Storms have developed across the ArkLaTex this evening and within
the last hour or so have taken on more of a severe nature. At
this time, hail and wind appear to be the main concern with these
storms. Not much seems to have changed with the thinking for these
storms through the evening hours. Hi-res guidance continues to
indicate that this broken line of storms will reach the western
part of my forecast area by around midnight and track east through
the night. Weakening seems likely still as it does, but how
quickly will that occur remains the question. Mesoanalysis
indicates many of the better parameters will be to our west or in
the western part of my forecast area, which seems consistent with
previous thinking as well. The OOZ KJAN sounding indicates a
rather dry airmass despite our gusty southerly winds that continue
this evening. Going hazard outlook still looks decent with the
best potential for any severe storms being in the western part of
the forecast area from around 11pm/midnight through the early
morning hours. Expect gusty southerly winds to continue ahead of
these storms as mild temperatures should hold through the night.
/28/

Prior discussion below:

Tonight through Saturday,

Strong mixing is resulting in gusty southerly winds and enough
destabilization occurred today to support a few showers in the
capped airmass.  Forecast thinking is generally the same concerning
the severe weather potential for late tonight and again Saturday. A
quasi linear convective system (QLCS) will develop over the ArkLaTex
region and move into western portions of the ArkLaMiss around
midnight and east of the MS River during the predawn hours. With 0-3
km southwesterly shear vectors in the 40-50 kt range and somewhat
orthogonal to the roughly North-South oriented QLCS, there is still
a potential for mesovortices producing tornadoes and damaging wind
gusts. This threat seems greatest over the Delta region with a
diminishing threat toward daybreak along the I-55 corridor.

As we go into Saturday, the initial squall line should dissipate
early in the morning as it moves away from better support and into a
stout mid level ridge centered over the southeast CONUS. Additional
cyclonic vorticity advection and upstream destabilization will help
to produce another round of organized storms from late morning
through the afternoon. Low level shear will not be as strong, but
will monitor the potential for a tornado given 0-1km shear vectors
near the 20kt threshold and perhaps better orientation of 0-3 km
shear vectors. Otherwise, damaging wind gusts/hail are expected to
be the main concerns with steep mid level lapse rates (VT
approaching 30) producing mixed layer CAPE > 1000 J/KG. The greater
threat for severe weather Saturday is expected along/east of the I-
55 corridor in contrast to tonight. /EC/

Tomorrow night and Sunday

Expecting much of the severe to be over shortly after sunset with
a few showers lingering in the east through midnight. The latest
NAM suggests there may be some isolated convection through Sunday
afternoon. The ARW is a little slower than the GFS but still
shows the rain moving out. Will leave the area dry at this point
for Sunday.

Sunday night through Tuesday

Round two of severe approaches Late Sunday night. It
looks like there may be some storms approaching the river by 12z
Monday. Instability is on the rise at that time, but seems to
peak after 15z. The entire area has been changed to a slight risk
of severe Monday. The latest runs show some difference in the
speed of the system and severe could get started early. Forecast
soundings did not show much 0-6 km sheer, but the wind profile
looks good. Could see conditions similar to today with gradient
winds around 30, 40kts at 850 and around 50kt at 500. The surface
low with the system on Monday tracks northeast across the
Arkansas, so for now areas north of I20 and west of I55 may see
some of the bigger hail. Lapse rates support significant hail
sizes, so values much larger than quarters are likely. The
position of the upper jet may be lined up with the surface low as
it passes through the Delta Monday morning, so the potential for
good updrafts and large hail will be there. Conditions continue to
support severe storms. Storms move out Monday evening, but models
suggest the tail end of the boundary stalls along the coast.
While it looks the area will be dry for Tuesday, a few showers
can not be totally ruled out at the warm front drifts north
through the day.

Wednesday through Saturday
While this is nearly a week away, the potential for for Round 3
of severe storms exists for late Wednesday through Thursday of
next week. A closed upper low and deepening surface low move
through the Delta again. The upper trough will be pretty far
south, tapping some much warmer air and good moisture from the
Gulf. The system is worth watching. Warmer than normal conditions
will continue through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       59  81  62  79 /  42   8  12  70
Meridian      60  81  61  78 /  55   9   9  70
Vicksburg     58  81  63  78 /  16   4  18  73
Hattiesburg   62  82  62  80 /  39   9  10  56
Natchez       59  82  64  79 /  23   6  13  62
Greenville    55  78  62  77 /   9   3  23  72
Greenwood     58  79  61  78 /  23   5  19  67

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

BB/28/EC/07
Hazardous weather outlook, Mar 24, 3:23 PM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
323 PM CDT Fri Mar 24 2017

ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-034-252030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Bolivar-Washington-
323 PM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Early evening

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...After midnight and Saturday

Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph
will continue through early evening. This could result in some
downed limbs and difficult travel for high profile vehicles.

A squall line may bring severe weather late tonight, especially
after midnight. The primary concerns will be for damaging wind
gusts, quarter size hail, and a possible tornado. Additional
storms may develop late Saturday morning and bring further potential
for damaging wind gusts and quarter size hail.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Severe thunderstorms are possible for the entire outlook area
on Monday. The primary concerns will be for large hail near golf
ball size or greater and damaging wind gusts. Heavy rainfall could
become a concern as well.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday and again Monday.

LAZ025-MSZ019-025-035-040>042-047-252030-
Tensas-Sunflower-Leflore-Humphreys-Issaquena-Sharkey-Yazoo-Warren-
323 PM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Early evening

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...After midnight and Saturday

Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph
will continue through early evening. This could result in some
downed limbs and difficult travel for high profile vehicles.

A squall line may bring severe weather after midnight. The
primary concerns will be for damaging wind gusts, quarter size
hail, and a possible tornado. Additional storms may develop around
midday Saturday and bring further potential for damaging wind
gusts and quarter size hail.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Severe thunderstorms are possible for the entire outlook area
on Monday. The primary concerns will be for large hail near golf
ball size or greater and damaging wind gusts. Heavy rainfall could
become a concern as well.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday and again Monday.

MSZ029>033-038-039-044>046-050>052-055>058-063>066-072>074-252030-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake-
Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-
Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
323 PM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Saturday afternoon

Severe storms will be possible as we go into Saturday afternoon.
The main concern will be for damaging wind gusts and hail.

(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Severe thunderstorms are possible for the entire outlook area
on Monday. The primary concerns will be for large hail near golf
ball size or greater and damaging wind gusts. Heavy rainfall could
become a concern as well.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday and again Monday.

MSZ026>028-036-037-043-048-049-053-054-059>062-252030-
Grenada-Carroll-Montgomery-Holmes-Attala-Madison MS-Hinds-Rankin-
Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln-
323 PM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Into the evening

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...After midnight and Saturday

Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph
will continue through early evening. This could result in some
downed limbs and difficult travel for high profile vehicles.

A squall line may bring severe weather toward daybreak. The primary
concerns will be for damaging wind gusts, quarter size hail, and
a possible tornado. Additional storms may develop around midday
Saturday and continue into the afternoon bringing additional
potential for damaging wind gusts and quarter size hail.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Severe thunderstorms are possible for the entire outlook area
on Monday. The primary concerns will be for large hail near golf
ball size or greater and damaging wind gusts. Heavy rainfall could
become a concern as well.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday and again Monday.

LAZ026-252030-
Concordia-
323 PM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Saturday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Early evening

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...After midnight and Saturday

Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph
will continue through early evening. This could result in some
downed limbs and difficult travel for high profile vehicles.

A squall line may bring severe weather after midnight. The
primary concerns will be for damaging wind gusts, quarter size
hail, and a possible tornado. Additional storms may develop around
midday Saturday and bring further potential for damaging wind
gusts and quarter size hail.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Severe thunderstorms are possible for the entire outlook area
on Monday. The primary concerns will be for large hail near golf
ball size or greater and damaging wind gusts. Heavy rainfall could
become a concern as well.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday and again Monday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:28 AM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll47 min
Mar 25, 2:39 AM CDTSpecial Weather StatementJANFranklin, Tensas51 min
Mar 25, 3:03 AM CDTSpecial Weather StatementJANCatahoula, Concordia, Tensas57 min
Mar 25, 3:25 AM CDTSpecial Weather StatementJANEast Carroll, Madison50 min
Mar 25, 3:43 AM CDTSpecial Weather StatementJANTensas47 min
Mar 25, 4:02 AM CDTSpecial Weather StatementJANConcordia58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.